# SDR 6CBA20120813119

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N721AF
- Make and model: Pilats PC1247
- Aircraft serial: 721
- Aircraft time: 4,963 hours, 4,627 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,218 hours, 2,098 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch
- Part time: 1,774 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING FLIGHT, THE CREW REPORTED A PITCH TRIM RUNAWAY WITH AUDIBLE WARBLE.  STABILIZER TRIM AND AUTO PILOT SYSTEMS WERE OPERATED AND TESTED IAW THE AMM 12-A-27-40-00-00A-903A-A, 12-A-22-10-00-00A-903A-A.   PROBLEM COULD NOT BE DUPLICATED.  RELAYS K021,K022 AND K241 PN 974.20.01.212 AND 974.20.01.214 WERE CHANGED AS A PRECAUTION. NOTE: RELAYS TIME IN SERVICE ARE AS FOLLOWS K021=1774.3 K022= 4962.8 K241= 4962.8.
